MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/dddt.s139643

Медицинская библиотека · Drug design, development and therapy · 2017

Onychomadesis associated with chemotherapy: case report and mini literature review.

Li Ang, Li Yanqiong, Ge Lingzhi, Li Ping, Li Wenfei

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

The side effects of chemotherapy drugs have increased in recent years, and some side effects can lead to onychomadesis. A 72-year-old woman who was diagnosed with an invasive ductal carcinoma of the right breast underwent a modified radical mastectomy in April 2015, followed by chemotherapy with capecitabine and nanoparticle albumin-bound paclitaxel (nab-paclitaxel). Subsequently, the patient experienced palmoplantar redness, pain, onycholysis, a transparent serous exudate, and onychomadesis. The chemotherapy was discontinued, and the patient was treated with oral vitamin B6, a polymyxin ointment, and a high-energy red light. The palmoplantar redness and pain were alleviated after 1 month. However, although her fingernails improved, dysesthesia symptoms remained, and all her toenails exhibited defects or deformities at a 24-month follow-up. The symptoms of this disorder should be recognized by dermatologists.

Для цитирования: Li Ang, Li Yanqiong, Ge Lingzhi, Li Ping, Li Wenfei. Onychomadesis associated with chemotherapy: case report and mini literature review.. Drug design, development and therapy. 2017. DOI: 10.2147/dddt.s139643.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.